# SDR FDEA2020073122061

- Difficulty date: July 20, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD MOUNT RIB 1 ATTACHED FITTING (PYRAMID) ON RH PYLON PERFORMED REPAIR LOC. ON BASE PLATE AND 3EA HOLES OF THE BOLTS OF FWD MOUNT RIB   1 ATTACHED FITTING PYRAMID ON RH PYLON IAW EA NO T6-5450-167628 B P3, #2 PYLON FWD   ENG MOUNT FITTING CORROSION REPAIR AND A300-600 SRM 54-51-81 CONFIG 2 PAR 5B.   RECHECK REQUIRED FOR 2EA FRONT HOLES OF THE BOLTS I/B AND O/B POSITION SEE SNRM   N00695 AND 1EA REAR HOLE OF THE BOLT I/B POSITION SEE SNRM N00704
